Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pchelintsev, Sergey Valentinovich

Statistics Math-Net.Ru
Total publications: 67
Scientific articles: 66

Number of views:
This page:3518
Abstract pages:10669
Full texts:2964
References:1068
Professor
Doctor of physico-mathematical sciences (1987)
Birth date: 8.04.1952
E-mail:

http://www.mathnet.ru/eng/person8716
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191624
http://orcid.org/0000-0001-7857-9532

Publications in Math-Net.Ru
2021
1. S. V. Pchelintsev, O. V. Shashkov, “Algebraically generated superalgebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2021, 6,  67–83  mathnet
2. S. V. Pchelintsev, “Central isotopes of $(-1,1)$-algebras”, Sibirsk. Mat. Zh., 62:4 (2021),  830–844  mathnet; Siberian Math. J., 62:4 (2021), 678–690
2020
3. S. V. Pchelintsev, “Identities of prime alternative algebras”, Algebra Logika, 59:2 (2020),  215–238  mathnet; Algebra and Logic, 59:2 (2020), 147–164  isi  scopus
4. S. V. Pchelintsev, “Isotopes of alternative algebras of characteristic different from $3$”, Izv. RAN. Ser. Mat., 84:5 (2020),  197–210  mathnet  elib; Izv. Math., 84:5 (2020), 1002–1015  isi  scopus
5. L. R. Borisova, S. V. Pchelintsev, “On the structure of alternative bimodules over semisimple artinian algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 8,  3–10  mathnet; Russian Math. (Iz. VUZ), 64:8 (2020), 1–7  isi  scopus
6. L. R. Borisova, S. V. Pchelintsev, “Triple Lie systems associated with $(-1,1)$ algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 3,  80–84  mathnet; Russian Math. (Iz. VUZ), 64:3 (2020), 72–75  isi  scopus
7. S. V. Pchelintsev, O. V. Shashkov, “Простые правоальтернативные супералгебры с полупростой четной частью”, Sibirsk. Mat. Zh., 61:2 (2020),  385–407  mathnet; Siberian Math. J., 61:2 (2020), 304–321
8. S. V. Pchelintsev, “Аддитивный базис относительно свободной ассоциативной алгебры с тождеством лиевой нильпотентности степени $5$ и его применения”, Sibirsk. Mat. Zh., 61:1 (2020),  175–193  mathnet; Siberian Math. J., 61:1 (2020), 139–153
2019
9. S. V. Pchelintsev, O. V. Shashkov, “Simple asymmetric doubles, their automorphisms and derivations”, Algebra Logika, 58:5 (2019),  627–649  mathnet; Algebra and Logic, 58:5 (2019), 417–433  isi  scopus
10. S. V. Pchelintsev, O. V. Shashkov, “Simple right-alternative unital superalgebras over an algebra of matrices of order $2$”, Algebra Logika, 58:1 (2019),  108–131  mathnet; Algebra and Logic, 58:1 (2019), 77–94  isi  scopus
11. S. V. Pchelintsev, “Relatively free associative Lie nilpotent algebras of rank $3$”, Sib. Èlektron. Mat. Izv., 16 (2019),  1937–1946  mathnet
2018
12. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with associative-commutative even part over a field of characteristic zero”, Izv. RAN. Ser. Mat., 82:3 (2018),  136–153  mathnet  mathscinet  elib; Izv. Math., 82:3 (2018), 578–595  isi  scopus
13. S. V. Pchelintsev, O. V. Shashkov, “Singular 6-dimensional superalgebras”, Sib. Èlektron. Mat. Izv., 15 (2018),  92–105  mathnet
14. S. V. Pchelintsev, “Identities of the model algebra of multiplicity 2”, Sibirsk. Mat. Zh., 59:6 (2018),  1389–1411  mathnet  elib; Siberian Math. J., 59:6 (2018), 1105–1124  isi  scopus
15. S. V. Pchelintsev, “Prime algebras connected with monsters”, Sibirsk. Mat. Zh., 59:2 (2018),  433–452  mathnet  elib; Siberian Math. J., 59:2 (2018), 341–356  isi  scopus
2017
16. S. V. Pchelintsev, I. P. Shestakov, “Constants of partial derivations and primitive operations”, Algebra Logika, 56:3 (2017),  317–347  mathnet; Algebra and Logic, 56:3 (2017), 210–231  isi  scopus
17. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with strongly associative even part”, Mat. Sb., 208:4 (2017),  73–86  mathnet  mathscinet  elib; Sb. Math., 208:4 (2017), 531–545  isi  scopus
18. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative superalgebras with semisimple strongly associative even part”, Mat. Sb., 208:2 (2017),  55–69  mathnet  mathscinet  elib; Sb. Math., 208:2 (2017), 223–236  isi  scopus
19. S. V. Pchelintsev, O. V. Shashkov, “Simple $5$-dimensional right alternative superalgebras with trivial even part”, Sibirsk. Mat. Zh., 58:6 (2017),  1387–1400  mathnet  elib; Siberian Math. J., 58:6 (2017), 1078–1089  isi  scopus
20. S. V. Pchelintsev, “Identities of metabelian alternative algebras”, Sibirsk. Mat. Zh., 58:4 (2017),  894–915  mathnet  elib; Siberian Math. J., 58:4 (2017), 693–710  isi  elib  scopus
2016
21. S. V. Pchelintsev, O. V. Shashkov, “Simple right alternative superalgebras of Abelian type whose even part is a field”, Izv. RAN. Ser. Mat., 80:6 (2016),  247–257  mathnet  mathscinet  elib; Izv. Math., 80:6 (2016), 1231–1241  isi  scopus
22. S. V. Pchelintsev, O. V. Shashkov, “Simple Finite-Dimensional Right Alternative Superalgebras with Unitary Even Part over a Field of Characteristic $0$”, Mat. Zametki, 100:4 (2016),  577–585  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 589–596  isi  scopus
23. A. V. Grishin, S. V. Pchelintsev, “Proper central and core polynomials of relatively free associative algebras with identity of Lie nilpotency of degrees 5 and 6”, Mat. Sb., 207:12 (2016),  54–72  mathnet  mathscinet  elib; Sb. Math., 207:12 (2016), 1674–1692  isi  scopus
24. S. V. Pchelintsev, “Isotopes of the alternative monster and the Skosyrsky algebra”, Sibirsk. Mat. Zh., 57:4 (2016),  850–865  mathnet  elib; Siberian Math. J., 57:4 (2016), 666–678  isi  elib  scopus
2015
25. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative superalgebras of Abelian type of characteristic zero”, Izv. RAN. Ser. Mat., 79:3 (2015),  131–158  mathnet  mathscinet  zmath  elib; Izv. Math., 79:3 (2015), 554–580  isi  scopus
26. A. V. Grishin, S. V. Pchelintsev, “On centres of relatively free associative algebras with a Lie nilpotency identity”, Mat. Sb., 206:11 (2015),  113–130  mathnet  mathscinet  elib; Sb. Math., 206:11 (2015), 1610–1627  isi  scopus
2014
27. S. V. Pchelintsev, “Degenerate alternative algebras”, Sibirsk. Mat. Zh., 55:2 (2014),  396–411  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 323–335  isi  scopus
2013
28. S. V. Pchelintsev, “On the Commutator Nilpotency Step of Strictly $(-1,1)$-Algebras”, Mat. Zametki, 93:5 (2013),  764–771  mathnet  mathscinet  zmath  elib; Math. Notes, 93:5 (2013), 756–762  isi  elib  scopus
29. S. V. Pchelintsev, “Commutator identities of the homotopes of $(-1,1)$-algebras”, Sibirsk. Mat. Zh., 54:2 (2013),  417–435  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 325–340  isi  scopus
2010
30. S. V. Pchelintsev, “Isotopes of prime $(-1,1)$- and Jordan algebras”, Algebra Logika, 49:3 (2010),  388–423  mathnet  mathscinet  zmath  elib; Algebra and Logic, 49:3 (2010), 262–288  elib  scopus
2007
31. S. V. Pchelintsev, “On identities of right alternative metabelian Grassmann algebras”, Fundam. Prikl. Mat., 13:2 (2007),  157–183  mathnet  mathscinet  zmath  elib; J. Math. Sci., 154:2 (2008), 230–248  elib  scopus
32. S. V. Pchelintsev, “Exceptional prime alternative algebras”, Sibirsk. Mat. Zh., 48:6 (2007),  1322–1337  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:6 (2007), 1060–1073  isi  elib  scopus
2006
33. S. V. Pchelintsev, “Structure of finitely generated commutative alternative algebras and special Moufang loops”, Mat. Zametki, 80:3 (2006),  413–420  mathnet  mathscinet  zmath  elib; Math. Notes, 80:3 (2006), 396–402  isi  scopus
34. S. V. Pchelintsev, “Irreducible binary $(-1,1)$-bimodules over simple finite-dimensional algebras”, Sibirsk. Mat. Zh., 47:5 (2006),  1139–1146  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:5 (2006), 934–939  isi  elib  scopus
2004
35. S. V. Pchelintsev, “Prime alternative algebras that are nearly commutative”, Izv. RAN. Ser. Mat., 68:1 (2004),  183–206  mathnet  mathscinet  zmath; Izv. Math., 68:1 (2004), 181–204  isi  scopus
36. S. V. Pchelintsev, “Nilpotency of the alternator ideal of a finitely generated binary $(-1,1)$-algebra”, Sibirsk. Mat. Zh., 45:2 (2004),  427–451  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:2 (2004), 356–375  isi
2003
37. S. V. Pchelintsev, “Speciality of Metabelian Mal"tsev Algebras”, Mat. Zametki, 74:2 (2003),  257–266  mathnet  mathscinet  zmath; Math. Notes, 74:2 (2003), 245–254  isi  scopus
2002
38. S. V. Pchelintsev, “On central ideals of finitely generated binary $(-1,1)$-algebras”, Mat. Sb., 193:4 (2002),  113–134  mathnet  mathscinet  zmath  elib; Sb. Math., 193:4 (2002), 585–607  isi  scopus
2001
39. S. V. Pchelintsev, “The structure of weak identities on the Grassman envelopes of central-metabelian alternative superalgebras of superrank 1 over a field of characteristic 3”, Fundam. Prikl. Mat., 7:3 (2001),  849–871  mathnet  mathscinet  zmath
40. S. V. Pchelintsev, “On identities of free finitely generated alternative algebras over a field of characteristic 3”, Mat. Sb., 192:9 (2001),  109–124  mathnet  mathscinet  zmath; Sb. Math., 192:9 (2001), 1365–1380  isi  scopus
2000
41. S. V. Pchelintsev, “An almost Spechtian variety of alternative algebras over a field of characteristic 3”, Mat. Sb., 191:6 (2000),  127–144  mathnet  mathscinet  zmath; Sb. Math., 191:6 (2000), 909–925  isi  scopus
1999
42. S. V. Pchelintsev, “Varieties of solvable index-two alternative algebras over a field of characteristic three”, Mat. Zametki, 66:4 (1999),  556–566  mathnet  mathscinet; Math. Notes, 66:4 (1999), 455–463  isi
1998
43. S. V. Pchelintsev, “Prime alternative algebras”, Fundam. Prikl. Mat., 4:2 (1998),  651–657  mathnet  mathscinet  zmath
1994
44. S. V. Pchelintsev, “Mal'tsev-admissible right-alternative nilalgebras of bounded index”, Sibirsk. Mat. Zh., 35:4 (1994),  847–852  mathnet  mathscinet  zmath; Siberian Math. J., 35:4 (1994), 754–759  isi
1991
45. S. V. Pchelintsev, “On the torsion of a free alternative ring”, Sibirsk. Mat. Zh., 32:6 (1991),  142–149  mathnet  mathscinet  zmath; Siberian Math. J., 32:6 (1991), 1017–1023  isi
1990
46. S. V. Pchelintsev, “Binary-$(-1,1)$-nilalgebras”, Mat. Zametki, 48:1 (1990),  103–109  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 689–693  isi
1989
47. S. V. Pchelintsev, “Identities of a free $(-1,1)$-algebra of rank $3$”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 16 (1989),  110–131  mathnet  mathscinet  zmath
48. S. V. Pchelintsev, “Locally Noetherian and locally representable varieties of alternative algebras”, Sibirsk. Mat. Zh., 30:1 (1989),  134–144  mathnet  mathscinet  zmath; Siberian Math. J., 30:1 (1989), 104–112  isi
1987
49. S. V. Pchelintsev, “On varieties generated by free $(-1,1)$ algebras of finite rank”, Sibirsk. Mat. Zh., 28:2 (1987),  149–158  mathnet  mathscinet  zmath; Siberian Math. J., 28:2 (1987), 299–306  isi
1986
50. S. V. Pchelintsev, “On the variety of $(-1,1)$ algebras”, Algebra Logika, 25:2 (1986),  154–171  mathnet  mathscinet
51. S. V. Pchelintsev, “Prime algebras and absolute zero divisors”, Izv. Akad. Nauk SSSR Ser. Mat., 50:1 (1986),  79–100  mathnet  mathscinet  zmath; Math. USSR-Izv., 28:1 (1987), 79–98
1985
52. S. V. Pchelintsev, “Nilpotent elements and nil-radicals of alternative algebras”, Algebra Logika, 24:6 (1985),  674–695  mathnet  mathscinet
53. S. V. Pchelintsev, “The Kegel theorem for alternative algebras”, Sibirsk. Mat. Zh., 26:5 (1985),  195–196  mathnet  mathscinet  zmath
1984
54. S. V. Pchelintsev, “Solvability and nilpotency of alternative algebras and algebras of type $(-1,1)$”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 4 (1984),  81–101  mathnet  mathscinet  zmath
55. S. V. Pchelintsev, “A theorem on height for alternative algebras”, Mat. Sb. (N.S.), 124(166):4(8) (1984),  557–567  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:2 (1985), 541–551
1983
56. S. V. Pchelintsev, “Baire chains of alternative PI-algebras”, Algebra Logika, 22:6 (1983),  636–648  mathnet  mathscinet
57. S. V. Pchelintsev, “Meta-ideals of alternative algebras”, Sibirsk. Mat. Zh., 24:3 (1983),  142–148  mathnet  mathscinet  zmath; Siberian Math. J., 24:3 (1983), 433–439  isi
1982
58. S. V. Pchelintsev, “Absolute zero divisors of special Jordan algebras”, Algebra Logika, 21:6 (1982),  706–720  mathnet  mathscinet
1981
59. S. V. Pchelintsev, “Varieties of algebras that are solvable of index 2”, Mat. Sb. (N.S.), 115(157):2(6) (1981),  179–203  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:2 (1982), 159–180
60. S. V. Pchelintsev, “On the variety generated by a free algebra of type $(-1,1)$ rank $2$”, Sibirsk. Mat. Zh., 22:3 (1981),  162–178  mathnet  mathscinet  zmath; Siberian Math. J., 22:3 (1981), 454–466  isi
1977
61. G. V. Dorofeev, S. V. Pchelintsev, “Varieties of standard and accessible algebras”, Sibirsk. Mat. Zh., 18:5 (1977),  995–1001  mathnet  mathscinet  zmath; Siberian Math. J., 18:5 (1977), 702–707  isi
1976
62. S. V. Pchelintsev, “Identities defining a certain variety of right-alternative algebras”, Mat. Zametki, 20:2 (1976),  161–176  mathnet  mathscinet  zmath; Math. Notes, 20:2 (1976), 651–659
63. S. V. Pchelintsev, “The locally nilpotent radical in certain classes of right alternative rings”, Sibirsk. Mat. Zh., 17:2 (1976),  340–360  mathnet  mathscinet  zmath; Siberian Math. J., 17:2 (1976), 265–280  isi
1975
64. S. V. Pchelintsev, “Nilpotency of the associator ideal of a free finitely generated $(-1,$ $1)$-ring”, Algebra Logika, 14:5 (1975),  543–571  mathnet  mathscinet
1974
65. S. V. Pchelintsev, “A free $(-1,1)$-algebra with two generators”, Algebra Logika, 13:4 (1974),  425–449  mathnet  mathscinet
66. S. V. Pchelintsev, “Nilpotency of the associators in a free $(-1, 1)$-ring”, Algebra Logika, 13:2 (1974),  217–223  mathnet  mathscinet

2020
67. N. M. Adrianov, V. A. Artamonov, I. N. Balaba, Yu. A. Bahturin, L. A. Bokut', V. V. Borisenko, E. I. Bunina, S. A. Gaifullin, S. T. Glavatsky, I. Z. Golubchik, S. González, A. V. Grishin, A. È. Guterman, N. I. Dubrovin, M. V. Zaicev, E. I. Zel'manov, N. K. Il'ina, A. Ya. Kanel-Belov, A. L. Kanunnikov, E. S. Kislitsyn, A. A. Klyachko, I. B. Kozhukhov, E. M. Kreines, O. V. Kulikova, T. P. Lukashenko, O. V. Markova, C. Martínez, A. A. Mikhalev, A. V. Mikhalev, A. Yu. Ol'shanskii, A. E. Pentus, A. V.A. Petrov, Yu. G. Prokhorov, S. V. Pchelintsev, V. V. Tenzina, D. A. Timashev, A. A. Tuganbaev, I. N. Tumaikin, V. K. Kharchenko, I. A. Chubarov, A. A. Shafarevich, A. I. Shafarevich, I. P. Shestakov, E. E. Shirshova, V. É. Shpil'rain, “Viktor Timofeevich Markov (21.06.1948—15.07.2019)”, Fundam. Prikl. Mat., 23:2 (2020),  3–16  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022